# SDR CA090204001

- Difficulty date: January 29, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 4,777 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 90002331
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE RIGHT MAIN TIRE WAS BLOWN ON LANDING.  THERE WAS TIRE DEBRIS FOUND ON RUNWAY.  ENGINEERING BELIEVE THIS TO BE CAUSED BY A FROZEN BRAKE.  OTHER P/N (O/B HALF WHEEL) IS 90002318, S/N IS JUL06-0529.
